World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Theoretical and Applied Finance cover

Volume 07, Issue 08 (December 2004)

No Access
AN OPTION-THEORETIC PREPAYMENT MODEL FOR MORTGAGES AND MORTGAGE-BACKED SECURITIES
  • Pages:949–978

https://doi.org/10.1142/S0219024904002785

No Access
THE SEQUENTIAL ESTIMATION OF SUBSET VAR WITH FORGETTING FACTOR AND INTERCEPT VARIABLE
  • Pages:979–995

https://doi.org/10.1142/S0219024904002803

No Access
A PARSIMONIOUS CONTINUOUS TIME MODEL OF EQUITY INDEX RETURNS: INFERRED FROM HIGH FREQUENCY DATA
  • Pages:997–1030

https://doi.org/10.1142/S0219024904002773

No Access
AN EXTREME VALUE THEORY APPROACH TO THE ALLOCATION OF MULTIPLE ASSETS
  • Pages:1031–1068

https://doi.org/10.1142/S0219024904002815

No Access
ON THE VALIDITY OF THE RANDOM WALK HYPOTHESIS APPLIED TO THE DHAKA STOCK EXCHANGE
  • Pages:1069–1085

https://doi.org/10.1142/S0219024904002797